# SDR F3LA2009081400132

- Difficulty date: August 9, 2009
- Submitted: August 14, 2009
- Operation: Air carrier
- Aircraft: N923FR
- Make and model: Airbus A319-111
- Aircraft serial: 2019
- Aircraft time: 20,798 hours, 10,124 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5391550320001
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING DEN C4 C-CHECK, INSP NOTED THE FWD CARGO COMPARTMENT FLOOR PANEL FWD OF FRAME 34 AT THE AFT BULKHEAD HAS CORROSION AROUND NUT PLATES. MX REMOVED AND REPLACED THE FLOOR PANEL SUPPORT PLATE IAW A319 SRM 51-42-11 AND 51-44-11.
